MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GAMBRO BLOODLINE ACCESSORIES; SYSTEM, HEMODIALYSIS, REMOTE ACCESSORIES

BAXTER HEALTHCARE CORPORATION GAMBRO BLOODLINE ACCESSORIES; SYSTEM, HEMODIALYSIS, REMOTE ACCESSORIES
Catalog Number 105762
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an external fluid leak was observed during patient treatment from a crack of the luer connector of the accessory line gmb-sp127 - y connector.A ¿flow problem¿ alarm was triggered by the prismaflex machine.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Correction: d4: lot #: the involved lot number was not confirmed.It was reported lot #s 18k097331 and 19j28t028 were in use at the time of the reported event.Lot # 18k09t331 was manufactured on nov 17 2018.Lot # 19j28t028 was manufactured on oct 08 2019.H10: the actual device was not available; however, a retained sample was provided for evaluation.Visual inspected did not reveal any obvious damage.The retention samples were also gravity tested and leak tested under water and no leak was observed.The reported condition was not verified.A batch review of both lots 18k097331 and 19j28t028 was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
GAMBRO BLOODLINE ACCESSORIES
Common Device Name
SYSTEM, HEMODIALYSIS, REMOTE ACCESSORIES
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10228296
Report Number1416980-2020-03719
Device Sequence Number536460
Product Code FJK
UDI-Device Identifier07332414048914
UDI-Public(01)07332414048914
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K801016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Catalogue Number105762
Device Lot Number19J28T028
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer07/29/2020
Initial Report FDA Received Date07/03/2020
Supplement Report FDA Received Date08/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISMAFLEX MACHINE; PRISMAFLEX SET